# SDR 2002F00515

- Difficulty date: January 17, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N7638U
- Make and model: Boeing 727222
- Aircraft serial: 19911
- System (JASC): 7931 · Engine Oil Pressure
- Part: Bracket
- Part number: 36165
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND LOWER MOUNT BRACKET FOR THE OIL PRESSURE LIGHT SWITCH ON NR 2 ENGINE CRACKED.  (M)
